# SDR DALA1125120687

- Difficulty date: March 23, 2011
- Submitted: April 12, 2011
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 40,982 hours, 18,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGED AT CABIN FLOOR SEAT TRACK STA 975, RBL 24.  REPAIRED SEAT TRACK IAW SRM 53-00-52 FIG 201 REPAIR 4 AND ER/A 491286-14.
